MathSciNet Relay Station
MathSciNet bibliographic data
MR2557188 47A62 (35Q53 37K10 47A15 47N20)
Garimella, R. V.; Hrynkiv, V.; Sourour, A. R. An operator equation, KdV equation and invariant subspaces. Proc. Amer. Math. Soc. 138 (2010), no. 2, 717–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement